# SDR U30A200200004

- Difficulty date: January 5, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 92 hours, 29 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 4189
- Condition: Faulty
- Location: T/E Flap
- Part time: 92 hours, 29 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLT/CTL WING TIP BRK FAULT ILLUMINATED.  TROUBLESHOOTING REVEALED THE NR 2 SLAT FLAP CONTROL COMPUTER (SFCC) FAULTED.  R&R WITH A SERVICEABLE UNIT AND OPERATIONALLY CHECKED WITH NO FAULTS FOUND.
